BibTeX record journals/amc/IlicI17

download as .bib file

@article{DBLP:journals/amc/IlicI17,
  author    = {Aleksandar Ilic and
               Milovan Ilic},
  title     = {Counterexamples to conjectures on graph distance measures based on
               topological indexes},
  journal   = {Applied Mathematics and Computation},
  volume    = {296},
  pages     = {148--152},
  year      = {2017},
  url       = {http://dx.doi.org/10.1016/j.amc.2016.10.024},
  doi       = {10.1016/j.amc.2016.10.024},
  timestamp = {Thu, 05 Jan 2017 17:48:53 +0100},
  biburl    = {http://dblp.dagstuhl.de/rec/bib/journals/amc/IlicI17},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier